# SDR RAIA201706050001

- Difficulty date: June 5, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 41,918 hours, 37,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERIOR FLOOD LIGHT NR 1 LOCATED ON BOTTOM OF PLUG DOOR HINGE IS INOPERATIVE.  R & R THE BULB,  OPS CHECKED GOOD.
